# SDR CALA2025100609618

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 81,189 hours, 35,565 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFTEY PIN IN RH OFF WING SLIDE INFLATION CYLINDER REMOVED AND STOWED RH OFF WING SLIDE INFLATION BOTTLE SAFTEY PIN REF AMM 52-21-11 ACCOMPLISHED RII APPLICABLE STEPS PER GMM 09-25-05.
